# SDR CA150310013

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 39,558 hours
- Engine: Ge GE90115B
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) APPROX 5 HOURS AFTER T OFF FLIGHT CREW RECEIVED A STATUS MSG ENG EEC C1, FUEL IMBALANCE EICAS MSG, CAME UP & THERE WAS A 1900KG IMBALANCE IN FUEL BETWEEN THE RT & LT TANK.  ENG PARAMETERS ALL NORMAL IAW FLIGHT CREW.  FUEL DRIP CHECK CARRIED OUT ON LT TANK IAW FUEL MEASURING STICK MANUAL ACD19395-2 AT 6.9, 17.2 & 26.1 INDICATED.  MAX DISCREPANCY BETWEEN STICK READINGS & INDICATED QTY WAS 459KG, WELL WITHIN ALLOWABLE LIMIT OF 630KG, STICK ACCURACY IS +/- 2% OF FULL TANK.  CREW REPORTS DRIP VALUES MATCHED IN PREVIOUS STATION.  INDICATION SERVICEABLE.
